# SDR RAIA00211298

- Difficulty date: October 27, 2002
- Submitted: November 3, 2002
- Operation: Air carrier
- Aircraft: N560HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41076
- Aircraft time: 14,647 hours, 15,796 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Gcu
- Part number: 51539019E
- Part serial: 95266
- Condition: Inoperative
- Part time: 7,590 hours, 7,563 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5458-STL- RIGHT GENERATOR FELL OF LINE. MAINTENANCE REMOVED AND REPLACED RIGHT GENERATOR CONTROL UNIT, OPS CK OK.
